| Model Number |
PNDL, 5BV TVH TP 31G 5MM100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated when he needs to administer the medication the pen needles will not aspirate the insulin.The package had not been open or damaged when received by the customer.Per the customer he started using the product on (b)(6) 2025.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2026 to ensure the customer¿s initial concern was resolved- the customer is comfortable with the replacement products.
Additional Manufacturer Narrative
Sections with additional information as of 02-apr-2026: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned - unable to ship returned product to manufacturer due to biohazard.Return product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.